Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sam Ho

Member
  • Posts

    27
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I'm currently on Accutane, but occasionally spot-treat with Retin-A Micro 0.04%. However, I don't see any difference between using it and not using it (other than that area being dry). I was wondering if Retin-A Micro is meant for preventing acne? Since it doesn't seem to help my existing acne go away.
  2. I'm not a doctor, but I was a pharmacy technician for a little while... and I'm also on Claravis right now (currently in fourth month), and from my knowledge, generic drugs have the exact same active ingredient (in this case isotretinoin) hence, there is no difference between Claravis other than the name of the brand. It's like Coke vs. Pepsi, you still get the sweet soda taste, but different brand names. Also, I'm glad to say that my severe acne (and I mean severe... as in, I have yet to see s
  3. Hey there. I started claravis 4 months ago, and I can tell you honestly that I probably had a worse breakout than you... for 3 whole months. The first three months were hell for me, I felt the same way, didnt' want to go out, just stayed in my dorm all day... but now I'm in my fourth month and it's looking much better. So I guess what I'm trying to say is... don't worry about the temporary bad looks/pain... in 3 months (or less, because I had SEVERE SEVERE acne; in fact, I've yet to see someon
  4. Well, honestly... I would be amazingly happy if I only had a few zits on my chin. I have so many zits on my face that I can't even count them... and I'm in my fourth month of accutane. HOWEVER, it is much better than when I started and I am very happy for it. AND you are only finishing your third month... accutane takes 6 months, so you're fine! Don't worry!
  5. Hey there. I started claravis 4 months ago, and I can tell you honestly that I probably had a worse breakout than you... for 3 whole months. The first three months were hell for me, I felt the same way, didnt' want to go out, just stayed in my dorm all day... but now I'm in my fourth month and it's looking much better. So I guess what I'm trying to say is... don't worry about the temporary bad looks/pain... in 3 months (or less, because I had SEVERE SEVERE acne) you'll have great skin and you
  6. Hey, thought I'd help you out. I'm currently in my 4th month and I had severe acne (worse than yours), and throughout the first 3 months, I just kept breaking and breaking and breaking out... like it was awful, I'll put up pics later on. I tried hiding from people whenever I could. BUT, now in my 4th month, it's looking loads better and I'm sure I'll be completely clear by the end of the course. Just letting you know that you may have to go through a few months of pain before seeing results, but
  7. I had an initial breakout almost immediately after I started the meds. I'm currently in the beginning of Month 4 and it's finally going down and I'm seeing improvement. However, I had SEVERE acne, so it probably won't take you as long as 4 months to see improvement.
  8. I don't know if it helps, but I just finished my third month, and I'm still breaking out a lot. I have very severe acne, too. In fact, it was much worse than that picture you linked to of yourself... and I also had feelings of depression, hate, etc. towards how I looked. I avoided people whenever I could, etc. BUT, I am still staying positive, and I know you can, too. It's good that you're smart enough not to be suicidal, but you should still try to contain your anger and bad attitude. Easy fo
  9. I know I'm supposed to moisturize... my question was whether or not you put the moisturize on top of the actual cysts/acne/zits...? Because it seems counter intuitive to do so.
  10. I have severe acne on my cheeks (as in, every square centimeter of my cheeks has at least one zit), and I am also on Claravis right now. My dermatologist tells me to moisturize, but I was wondering if you were supposed to moisturize on top of your acne or around your acne? In my case, if I were to moisturize around my acne, there would only be moisturizer on my forehead and nose, and not on my cheeks... if you know what I'm trying to say. Also, just in general, do you put moisturizer on top of
  11. Hey, do you know which month or day each of those pictures is taken in? As reference for myself. Currently Day 46.
  12. Did you go through an initial breakout? And if so, which month did it end? Oh and... do you have any pictures of around end of Month 2, end of Month 3, etc? I ask because I'm on day 43 and my acne looks far worse than when I started. Doesn't seem to be dying down either. But I have severe acne, where as yours is much milder, at least relative to mine, so I don't know if that has to do with it.
  13. Does that mean it's the Parsol that's making me breakout? Since the cream version (non SPF) doesn't cause others to break out?
  14. Uh. Contact your physician immediately?
  15. I don't know if it's definitely the face moisturizer... but I've noticed that every time I use Cetaphil Daily Face Moisturizer SPF 15, I get huge flares of acne. And I suspect that it is the moisturizer because I only break out where I use the moisturizer. I know it says non-comedogenic, but I still think it causes me to flare up. I've also read some reviews on this site and other sites that say it causes some people to break out, so that may be another reason? Is this true for anyone else? E
×